Backhausz Ágnes
tanársegéd - graduate teaching assistant
[most fiatal kutató, MTA Rényi Alfréd Matematikai Kutatóintézet - at the moment at MTA Alfréd Rényi Institute of Mathematics]

Eötvös Loránd Tudományegyetem - Eötvös Loránd University
Természettudományi Kar - Faculty of Science
Matematikai Intézet - Institute of Mathematics
Valószínűségelméleti és Statisztika Tanszék - Department of Probability Theory and Statistics
H-1117 Budapest, Pázmány Péter sétány 1/c., D 3-415

a g n e s _at_ cs _dot_ elte _dot_ hu

Curriculum vitae with list of publications

Preprints on arXiv

Publikációk és kéziratok - Publications and preprints

Ágnes Backhausz, Balázs Szegedy, On large girth regular graphs and random processes on trees. Preprint. [arXiv:1406.4420]

Ágnes Backhausz, Tamás F. Móri. Asymptotic properties of a random graph with duplications.
Accepted in: Journal of Applied Probability. [arXiv:1308.1506]

Ágnes Backhausz, Balázs Szegedy, Bálint Virág. Ramanujan graphings and correlation decay in local algorithms.
Accepted in: Random Structures Algorithms. [arXiv:1305.6784]

Ágnes Backhausz, Tamás F. Móri. Weights and degrees in a random graph model based on 3-interactions.
Acta Math. Hungar., 143 (1), pp. 23-43, 2014. [arXiv:1206.0633]

Ágnes Backhausz, Tamás F. Móri. A random model of publication activity.
Discrete Applied Mathematics, 162, pp. 78-89, 2014. [arXiv:1104.1026]

Ágnes Backhausz, Tamás F. Móri, Degree distribution in the lower levels of the uniform recursive tree.
Annales Univ. Sci. Budapest., Sect. Comp., 36, pp. 53-62, 2012. [pdf]

Ágnes Backhausz, Tamás F. Móri, A random graph model based on 3-interactions.
Annales Univ. Sci. Budapest., Sect. Comp., 36, pp. 41-52, 2012. [pdf]

Ágnes Backhausz, Tamás F. Móri. Asymptotics of a renewal-like recursion and an integral equation. Preprint. [arXiv:1104.1027]

Ágnes Backhausz, Tamás F. Móri, Local degree distribution in scale free random graphs.
Electronic Journal of Probability, 16 (54), pp. 1465-1488, 2011. [pdf]

Ágnes Backhausz, Limit distribution of degrees in random family trees.
Electronic Communications in Probability, 16, pp. 27-37, 2011. [article]

Ágnes Backhausz, Local degree distributions: examples and counterexamples.
Periodica Mathematica Hungarica, 63 (2), pp. 153-171, 2011.

Ágnes M. Backhausz, Vilmos Komornik, Tivadar Szilágyi, A simplified multidimensional integral.
Czechoslovak Mathematical Journal, 59 (3), pp. 721-739, 2009. [article]



Tevékenységek - Events

[Organizer, with Miklós Abért, László Lovász, Balázs Szegedy, and Bálint Virág]:
Graph limits, groups and stochastic processes summer school and workshop, 23 June - 2 July, 2014, Rényi Institute, Budapest.

[Organizer, seminar of the Department of Probability Theory and Statistics]
Tanszéki szeminárium - Homepage of the seminar [in Hungarian]




Last updated: 11 July 2014.